# SDR ORJA98176

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION, CUSP WEB CORRODED AND CRACKED BETWEEN STATION 1250 AND 1309 AT STRINGER 19, RIGHT SIDE AFT PIT AREA.  REMOVED CORRODED AND CRACKED CUSP WEB BETWEEN STATION 1250 AND 1309 RIGHT.  INSTALLED NEW CUSP WEB IAW DC9, SRM 51-30-2.  (M)
